Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold

Martin Bridgeman and Ser Peow Tan

Geometry & Topology 18 (2014) 491–520
Bibliography
1 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
2 F Bonahon, The geometry of Teichmüller space via geodesic currents, Invent. Math. 92 (1988) 139 MR931208
3 M Bridgeman, Orthospectra of geodesic laminations and dilogarithm identities on moduli space, Geom. Topol. 15 (2011) 707 MR2800364
4 M Bridgeman, D Dumas, Distribution of intersection lengths of a random geodesic with a geodesic lamination, Ergodic Theory Dynam. Systems 27 (2007) 1055 MR2342965
5 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, Geom. Funct. Anal. 20 (2010) 1210 MR2746952
6 D Calegari, Chimneys, leopard spots and the identities of Basmajian and Bridgeman, Algebr. Geom. Topol. 10 (2010) 1857 MR2684984
7 D Calegari, Bridgeman's orthospectrum identity, Topology Proc. 38 (2011) 173 MR2680162
8 W Goldman, G Margulis, Y Minsky, Complete flat Lorentz $3$–manifolds and laminations on hyperbolic surfaces, in preparation
9 L Lewin, editor, Structural properties of polylogarithms, Mathematical Surveys and Monographs 37, Amer. Math. Soc. (1991) MR1148371
10 B Maskit, Kleinian groups, Grundl. Math. Wissen. 287, Springer (1988) MR959135
11 P J Nicholls, The ergodic theory of discrete groups, London Mathematical Society Lecture Note Series 143, Cambridge Univ. Press (1989) MR1041575
12 A Papadopoulos, G Théret, Shortening all the simple closed geodesics on surfaces with boundary, Proc. Amer. Math. Soc. 138 (2010) 1775 MR2587462
13 H Parlier, Lengths of geodesics on Riemann surfaces with boundary, Ann. Acad. Sci. Fenn. Math. 30 (2005) 227 MR2173363
14 L J Rogers, On function sum theorems connected with the series formula, Proc. London Math. Soc. S2-4 (1907) 169 MR1576083
15 D Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. (1979) 171 MR556586